# SDR AWXA200500036

- Difficulty date: December 20, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Condition: Delaminated
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK THE UPPER SURFACE OF LT OUTBOARD FORE FLAP WAS FOUND DELAMINATED 10 INCHES FROM INBOARD END, WBL 208.69 - 210.69 LT.  MAINTENANCE REMOVED DAMAGED AREA OF SKIN ON UPPER SURFACE OF LT OUTBOARD FORE FLAP; FABRICATED A HONEYCOMB CORE FILLER AND EXTERNAL DOUBLER; BONDED REPAIR PARTS TO FORE FLAP IAW B737-300 SRM 57-70-10 FIG 18.
